MathSciNet Relay Station
MathSciNet bibliographic data
MR637042 (83d:32010) 32B10 (32C40)
Becker, Joseph On the critical degree of differentiability of a complex planar curve. Trans. Amer. Math. Soc. 269 (1982), no. 1, 339–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement